Convergence of Filters without Points

He WEI

Acta Mathematica Sinica, Chinese Series ›› 2001, Vol. 44 ›› Issue (2) : 217-220.

PDF(367 KB)
PDF(367 KB)
Acta Mathematica Sinica, Chinese Series ›› 2001, Vol. 44 ›› Issue (2) : 217-220. DOI: 10.12386/A2001sxxb0029
论文

Convergence of Filters without Points

  • He WEI
Author information +
History +

Abstract

We introduce a new definition of convergence of filters on a locale, which is equivalent to topological convergence on spatial lovales and can be applied to any locale. As applications, some characteriztions of compactness and description of Cauchy completeness are obtained.

Cite this article

Download Citations
He WEI. Convergence of Filters without Points. Acta Mathematica Sinica, Chinese Series, 2001, 44(2): 217-220 https://doi.org/10.12386/A2001sxxb0029
PDF(367 KB)

Accesses

Citation

Detail

Sections
Recommended

/